# SDR GTIA2022012436230

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 26,277 hours, 11,886 cycles
- System (JASC): 5200 · Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE REQUIRES SVC-SVCD L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00 CK GOOD
